# SDR FDEA202009092066

- Difficulty date: August 29, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 70,973 hours, 26,707 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 182N720171
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SECTION LT LOWER HORIZONTAL STAB SEAL FAIRING DENTED/CRACKED.  REPAIRED TAIL SECTION LT LOWER HORIZONTAL STAB SEAL FAIRING, IAW FEDEX EA NR F-5350- T0356088-P1 FUSELAGE-AERODYNAMIC FAIRINGS-LT HORIZONTAL STABILIZER TO BODY LWR BLADE ASSY DAM.
